# SDR JJBA20130513013

- Difficulty date: May 13, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 31,433 hours, 42,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CREW REPORTED THAT THE EMERGENCY LIGHT ABOVE ROW 1 WAS INOPERATIVE.  MX REPLACED THE BULB FOR THE EMERGENCY LIGHT.
